Support and deformability in insect wings
Article first published online: 20 AUG 2009
Journal of Zoology
Volume 193, Issue 4, pages 447–468, April 1981
How to Cite
Wootton, R. J. (1981), Support and deformability in insect wings. Journal of Zoology, 193: 447–468. doi: 10.1111/j.1469-7998.1981.tb01497.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
- Accepted 13 May 1980
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!